Zhang, Guowei (2022) Positive solutions to three classes of non-local fourth-order problems with derivative-dependent nonlinearities. Electronic Journal of Qualitative Theory of Differential Equations, 2022 (11). pp. 1-27. ISSN 1417-3875
|
Text
p9476.pdf Download (514kB) | Preview |
Official URL: http://www.math.u-szeged.hu/ejqtde/periodica.html?...
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 31 Jan 2023 08:47 |
Last Modified: | 31 Jan 2023 08:47 |
URI: | http://real.mtak.hu/id/eprint/157751 |
Actions (login required)
![]() |
Edit Item |